# SDR P5CA2022030300077

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW O/B FORE FLAP O/B L/E AREA FOUND DELAM( PERFORMED PERMANENT COMPOSITE REPAIR AS PER SRM 51-70-07 PAR.5.A REV.94 ,FEB20/2022 AND REFER TO HX PROCESS CARD CONTROL SEQUENCE NO. WO.637467 FOR REPAIR DETAILS )
